# SDR HEEA966974

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212075036101
- Condition: Inop
- Location: Gb Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX INDICATOR NEEDLES INOPERATIVE.
